Splitting of Hermitian Forms over Group Rings.

C. Riehm; I. Hambleton

Inventiones mathematicae (1978)

  • Volume: 45, page 19-34
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Riehm, C., and Hambleton, I.. "Splitting of Hermitian Forms over Group Rings.." Inventiones mathematicae 45 (1978): 19-34. <http://eudml.org/doc/142534>.

author = {Riehm, C., Hambleton, I.},
journal = {Inventiones mathematicae},
pages = {19-34},
title = {Splitting of Hermitian Forms over Group Rings.},
url = {http://eudml.org/doc/142534},
volume = {45},
year = {1978},

AU - Riehm, C.
AU - Hambleton, I.
TI - Splitting of Hermitian Forms over Group Rings.
JO - Inventiones mathematicae
PY - 1978
VL - 45
SP - 19
EP - 34
UR - http://eudml.org/doc/142534
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.